# SDR SWIA2020033049680

- Difficulty date: February 9, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY INBD AFT MOUNT CORRODED        (C-CHECK)   RO:3/26/2020REMOVED AND INSTALLED GALLEY INBD AFT MOUNT IAW CMM CRJ 200 SECTION 2C.
